Pacific Journal of Mathematics

On stratifying pairs of linear mappings.

C. G. Gibson and T. D. Ward

Article information

Source
Pacific J. Math., Volume 102, Number 2 (1982), 329-345.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102724445

Mathematical Reviews number (MathSciNet)
MR686554

Zentralblatt MATH identifier
0521.58004

Subjects
Primary: 58C27
Secondary: 05C20: Directed graphs (digraphs), tournaments 05C40: Connectivity 15A99: Miscellaneous topics 16A64

Citation

Gibson, C. G.; Ward, T. D. On stratifying pairs of linear mappings. Pacific J. Math. 102 (1982), no. 2, 329--345. https://projecteuclid.org/euclid.pjm/1102724445


Export citation

References

  • [1] V. I. Arnod, On matrics depending on parameters, Uspechi Mat. Nauk, 26 (1971), 101-114 (Russian Math. Surveys, 26 (1971), 29-43).
  • [2] I. N. Bernstein, I. N. Gelfand, and B. A. Ponomarev, Coxeter functors and Gabriel's theorem, Uspechi Mat. Nauk 28 (1973), 19-33: translated in Russian Math. Surveys, 28 (1973), 17-32.
  • [3] A. Borel, Linear Algebraic Groups, W. A. Benjamin Inc., New York, 1969.
  • [4] C. W. Curtis and I. Reiner, Representation Theory of Finite Groups and Associa- tive Algebras, Interscience, New York-London, 1962.
  • [5] V. Dlab and C M . Ringel, Representations of Graphs and Algebras, Carleton Math. Lecture Notes No. 8, 1974.
  • [6] P. Gabriel, Representations indecomposables, Seminaire Bourbaki, 444 (1973/74).
  • [7] C. G. Gibson, Regularity of the Segre stratification, Math. Proc. Cam. Phil. Soc., 80 (1976).
  • [8] C. G. Gibson, K. Wirthmuller, A. A. du Plessis, and E. J. N. Looijenga, Topologi- cal Stability of Smooth Mappings, Springer Lecture Notes in Mathematics, 552, 1974.
  • [9] C. G. Gibson, SingularPoints of Smooth Mappings, Research Notes in Mathema- tics, Pitman, 1979.
  • [10] T. D. Ward, On stratifyingspaces of matrix pairs, Thesis, University of Liverpool, 1979.
  • [11] T. D. Ward and C. G. Gibson, Specializationsforthe Kronecherstratification, in preparation.
  • [12] J. Williamson, On the equivalence of two singularmatrix pencils, Proc. Edin. Math. Soc., Series 2, Volume 4, (1934/36).